Erratum : Closures of faces of compact convex sets
Annales de l'Institut Fourier, Volume 25 (1975) no. 2, p. 1
@article{AIF_1975__25_2_0_0,
     author = {Roy, A. K.},
     title = {Erratum : Closures of faces of compact convex sets},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {25},
     number = {2},
     year = {1975},
     pages = {1-1},
     doi = {10.5802/aif.569},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_1975__25_2_0_0}
}
Erratum : Closures of faces of compact convex sets. Annales de l'Institut Fourier, Volume 25 (1975) no. 2, p. 1. doi : 10.5802/aif.569. https://aif.centre-mersenne.org/item/AIF_1975__25_2_0_0/